ask: What to do after thyroid radiation therapy

 
Rate This

I'm crazier than before when I was hyperthyroid. Are there supplements that can be taken to help the symptons of the slowly dying thyroid? I'm already gaining weight, but my shakes, mind and anxiety are more active than before. Can I help myself?

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Thank you for your question and I am very sorry to hear about your pains associated with your radiation therapy. After doing some research, I found that anxiety and depression are very common after thyroid treatments. Here is a great website that I found regarding dealing with depression:

Mental Health and thyroid disease
http://www.mentalhealth.com/mag1/p51-thyr.html

Here is another website I found about how to lose weight with thyroid disease:

http://thyroid.about.com/cs/dietweightloss/a/losingweight.htm

Are you currently taking any medications? Have you spoken to your physician about your symptoms?

February 20, 2010 - 10:04am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Hyperthyroidism

Get Email Updates

Resource Centers

Hyperthyroidism Guide

Christine Jeffries

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

Improved

3480 Health

Changed

2131 Lives

Saved

1986 Lives
7 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Have you joined the IUD trend? What kind of birth control do you use? :
View Results